Skip to main content
Log in

On the stability of functional equations

  • Published:
Aequationes mathematicae Aims and scope Submit manuscript

Summary.

We give some theorems on the stability of the equation of homomorphism, of Lobacevski’s equation, of almost Jensen’s equation, of Jensen’s equation, of Pexider’s equation, of linear equations, of Schröder’s equation, of Sincov’s equation, of modified equations of homomorphism from a group (not necessarily commutative) into a \({\mathbb{Q}}\)-topological sequentially complete vector space or into a Banach space, of the quadratic equation, of the equation of a generalized involution, of the equation of idempotency and of the translation equation. We prove that the different definitions of stability are equivalent for the majority of these equations. The boundedness stability and the stability of differential equations and the anomalies of stability are considered and open problems are formulated too.

This is a preview of subscription content, log in via an institution to check access.

Access this article

Subscribe and save

Springer+ Basic
EUR 32.99 /Month
  • Get 10 units per month
  • Download Article/Chapter or Ebook
  • 1 Unit = 1 Article or 1 Chapter
  • Cancel anytime
Subscribe now

Buy Now

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

Similar content being viewed by others

Author information

Authors and Affiliations

Authors

Additional information

Manuscript received: January 6, 2007 and, in final form, January 2, 2008.

Rights and permissions

Reprints and permissions

About this article

Cite this article

Moszner, Z. On the stability of functional equations. Aequ. math. 77, 33–88 (2009). https://doi.org/10.1007/s00010-008-2945-7

Download citation

  • Issue Date:

  • DOI: https://doi.org/10.1007/s00010-008-2945-7

Mathematics Subject Classification (2000).

Keywords.

Navigation